How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Onlinedoc Your Own Question
Onlinedoc
Onlinedoc, General Physician
Category: Health
Satisfied Customers: 2679
Experience:  B.A.M.S with experience in Medicine,Ayurveda, Integrative, CAM
2598649
Type Your Health Question Here...
Onlinedoc is online now
A new question is answered every 9 seconds

I accidentally gave my 10 year old son Robitussin DM 10 ML.

Customer Question

I accidentally gave my 10 year old son Robitussin DM 10 ML. I ment to give him children's Mucinex. Grabbed wrong bottle. Will it hurt him?
Submitted: 1 year ago.
Category: Health
Expert:  Onlinedoc replied 1 year ago.

Hi,

I understand your concern.

As per your description,it wouldn't hurt him.

However you shouldn't give him Mucinex or other medicine for next 6-12 hours.

Drowsiness,nausea can occur so make him well hydrated.

Also give him warm liquids.

Elevate his head with an extra pillow while sleeping.

I'm here to discuss further queries until you get satisfied with our conversation.
Please press reply button rather than give poor/bad service.
Positive feedback is appreciated.
Thanks.